# SDR 95ZZZW196

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404674
- Condition: Internal Failure
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - UPON LANDING, THE NOSE GEAR DID NOT INDICATE DOWN AND LOCKED, HAD TO EXTEND NOSE GEAR MANUALLY.  REMOVED AND REPLACED THE NLG LOCK ACTUATOR.
